# SDR A6WA201240701

- Difficulty date: June 22, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Cracked
- Location: Lt Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE FWD STIFFENER AT 3 O`CLOCK POSITION IS CRACKED BEYOND STOP DRILL.  REPAIRED LT JET PIPE FWD STIFFENER AT 3 O`CLOCK POSITION IAW CMM 78-11-00, SRS 042.
